# SDR SWAA2016031549909

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,840 hours, 38,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 100031
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT INOPERATIVE.  R & R LIGHT FUSE IAW MM.
